# SDR FDEA201606021792

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N869FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40675
- Aircraft time: 2,463 hours, 428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR FAILS TO ARM.  FOUND THE LT PAX ENTRY DOOR OUTSIDE TEE HANDLE NOT SEATED PROPERLY.  COMPLIED WITH PAX ENTRY DOOR ADJUSTMENT TEST IAW MM 52-11-00-5.  OPERATIONS CHECKED NORMAL.  ACFT OK TO CONTINUE.
